Journal of Differential Geometry

Quaternion Kählerian manifolds

Shigeru Ishihara

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 9, Number 4 (1974), 483-500.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214432544

Digital Object Identifier
doi:10.4310/jdg/1214432544

Mathematical Reviews number (MathSciNet)
MR0348687

Zentralblatt MATH identifier
0297.53014

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Ishihara, Shigeru. Quaternion Kählerian manifolds. J. Differential Geom. 9 (1974), no. 4, 483--500. doi:10.4310/jdg/1214432544. https://projecteuclid.org/euclid.jdg/1214432544


Export citation